Rendiconti del Circolo Matematico di Palermo, Volume (63), No (2), Year (2014-8) , Pages (277-286)

Title : ( Isomorphisms between Jacobson graphs )

Authors: Ali Azimi , Ahmad Erfanian , Mohammad Farrokhi Derakhshandeh Ghouchan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract Let R be a c ommutative ring with a non-zero identity and J R be its Jacobson graph. We show that if R and R are fi nite commutative rings, then J R ∼= J R if and only if |J (R)|=|J (R)| and R/J (R) ∼= R/J (R). Also, for a Jacobson graph J R , we obtain the structure o f g roup Aut (J R ) of all a utomorphisms o f J R and p rove that under some conditions two semi-simple rings R and R are isomorphic if a nd only if Aut (J R ) ∼= Aut (J R ).


Jacobson graph · Isomorphism · Automorphism · Wreath p
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Azimi, Ali and Erfanian, Ahmad and Farrokhi Derakhshandeh Ghouchan, Mohammad},
title = {Isomorphisms between Jacobson graphs},
journal = {Rendiconti del Circolo Matematico di Palermo},
year = {2014},
volume = {63},
number = {2},
month = {August},
issn = {0009-725X},
pages = {277--286},
numpages = {9},
keywords = {Jacobson graph · Isomorphism · Automorphism · Wreath p roduct},


%0 Journal Article
%T Isomorphisms between Jacobson graphs
%A Azimi, Ali
%A Erfanian, Ahmad
%A Farrokhi Derakhshandeh Ghouchan, Mohammad
%J Rendiconti del Circolo Matematico di Palermo
%@ 0009-725X
%D 2014